# SDR UIEA2025031300281

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 54,575 hours, 8,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 10782
- Part serial: 1267629
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS DRIVE CAUTION MSG.( REMOVE & REPLACE #4 PDU FEEDBACK SWITCH ASSY PER AMM 27-88-01. REMOVED AND REPLACED #4L PDU PER AMM 27-81-03 APC 27-81-03-51. OPS CHECK GOOD. NO MESSAGES OR FAULTS NOTED. )
